# SDR DALA2019010400041

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N3743H
- Make and model: Boeing 737832
- Aircraft serial: 30836
- Aircraft time: 58,801 hours, 22,905 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0889136) DURING INSPECTION FOUND CRACK SUPPORT ANGLE FLOOR STRUCTURE LOCATED BS.380 TO BS.400 AT RBL 9.5 AT FWD GALLEY AREA. REPLACED SUPPORT ANGLE FLOOR STRUCTURE LOCATED ON BS.380 TO B.S 400 AT RBL 9.5 AT FWD GALLEY AREA AS PER SRM 51-40-02 AND DWG 143A5400.
